Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Appearance of red, itchy spots on skin that bleed on scratching and disappear. On Roaccuntane for acne. Cause?

Hi, I am on Roaccuntane for my Acne and since starting my course of treamtent, I ve noticed little red spots appear on my skin. These are very itchy and when scratched , they bleed and then disappear. Could you tell me what this is please? I realise there are numerous side effects with this medication , but didn t know this was one of them Thanks, Donna. ( YYYY@YYYY )
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Donna,

Thanks for the details.

ISOTRETINOIN (accutane) is a wonderful drug .Dose and duration and can be decided by examining your face.These are very effective for acne.
It can cause xerosis and itching.You can apply a good non comedogenic moisturizer over the area.Continue accutane for atleast 3 months.

Hope this helps.

MD DErmatologist.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor